# SDR 9711629930

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 6223257006
- Condition: Failed
- Location: Nr 1
- Part time: 9,967 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 NAV FLAGGED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 NAV RECEIVER, OPERATIONAL CHECK NORMAL.
